Order Asaphen EC (ASA) 81mg from an International Prescription Service
Universal Drug Store - Canada Online Pharmacy Store Universal Drugstore CIPA RX - Certified Canadian International Pharmacy Welcome to Universal Drugstore! International Prescription Services - Buy Prescription Drugs Tel 1-866-456-2456  Fax 1-866-783-4223
Home Find Your Drug Request A Refill Contact Us How To Order About Us FAQ

Brand Name Asaphen EC

Best price on cheap Canadian pharmacy Asaphen EC (ASA)

Asaphen EC 81mg

ASA Tablet

Manufactured by Pharmascience Inc.
Product of Canada
Shipped from Canada
A prescription is not required for this OVER-THE-COUNTER medication
See Disclaimer

QUANTITY UNIT   PRICE  
120 TABLET(S)    $12.49  USD
240 TABLET(S)    $25.00  USD
360 TABLET(S)    $37.00  USD
480 TABLET(S)    $49.00  USD
600 TABLET(S)    $61.00  USD
720 TABLET(S)    $73.00  USD

Asaphen EC Drug Information

Overview Overview Warnings Warnings How To How To Precaution Precaution Misdose Misdose Interactions Interactions Side Effect Side Effect Storage Storage

Asaphen EC Overview

How To Use Asaphen EC

Asaphen EC Precautions

Asaphen EC Misdose

Asaphen EC Interactions

Asaphen EC Side Effects

Asaphen EC Storage

Asaphen EC Warnings

Before taking aspirin, tell your doctor or pharmacist if you are allergic to it; or to other salicylates (such as choline salicylate); or to other pain relievers or fever reducers (NSAIDs such as ibuprofen, naproxen); or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.

Asaphen EC (ASA) 81mg should not be used if you have certain medical conditions. Before using this medicine, consult your doctor or pharmacist if you have: bleeding/blood-clotting disorders (such as hemophilia, vitamin K deficiency, low platelet count).

If you have any of the following health problems, consult your doctor or pharmacist before using Asaphen EC (ASA) 81mg: kidney disease, liver disease, diabetes, stomach problems (such as ulcers, heartburn, stomach pain), aspirin-sensitive asthma (a history of worsening breathing with runny/stuffy nose after taking aspirin or other NSAIDs), growths in the nose (nAsaphen EC (ASA) 81mgl polyps), gout, certain enzyme deficiencies (pyruvate kinase or G6PD deficiency).

This medicine may cause stomach bleeding. Daily use of alcohol and tobacco, especially when combined with this product, may increase your risk for this side effect. Limit alcoholic beverages, and stop smoking. Check with your doctor or pharmacist for more information.

Before having surgery, tell your doctor or dentist that you are taking Asaphen EC (ASA) 81mg.

Children and teenagers less than 18 years old should not take aspirin if they have chickenpox, flu, or any undiagnosed illness or if they have recently received a vaccine. In these cases, taking aspirin increases the risk of Reye's syndrome, a rare but serious illness. Tell your doctor promptly if you see changes in behavior with nausea and vomiting. This may be an early sign of Reye's syndrome.

Older adults may be more sensitive to the side effects of Asaphen EC (ASA) 81mg, especially stomach/intestinal bleeding and ulcers.

Aspirin is not recommended for use during pregnancy. Consult your doctor before using Asaphen EC (ASA) 81mg if you are or think you may be pregnant. Tell your doctor immediately if you become pregnant while taking Asaphen EC (ASA) 81mg. Do not use Asaphen EC (ASA) 81mg during the last 3 months of pregnancy because of possible harm to the unborn baby or problems during delivery.

Aspirin passes into breast milk and may harm the nursing infant. Breast-feeding while using Asaphen EC (ASA) 81mg is not recommended. Consult your doctor before breast-feeding.

Store at room temperature between 59-86 degrees F (15-30 degrees C) away from moisture and light. Do not store above 104 degrees F (40 degrees C). Different brands of Asaphen EC (ASA) 81mg may have different storage needs. Check the product package for instructions on how to store your brand, or ask your pharmacist. Do not store in the bathroom. Do not use any aspirin product that has a strong vinegar-like smell. Keep all medications away from children and pets.

Do not flush medications down the toilet or pour them into a drain unless instructed to do so. Properly discard this product when it is expired or no longer needed. Consult your pharmacist or local waste disposal company for more details about how to safely discard your product.

Aspirin is used to reduce fever and relieve mild to moderate pain from conditions such as muscle aches, toothaches, common cold, and headaches. It may also be used to reduce pain and swelling in conditions such as arthritis. Aspirin is known as a salicylate and a nonsteroidal anti-inflammatory drug (NSAID). It works by blocking a certain natural substance in your body to reduce pain and swelling. Consult your doctor before treating a child younger than 12 years.

Your doctor may direct you to take a low dose of aspirin to prevent blood clots. This effect reduces the risk of stroke and heart attack. If you have recently had surgery on clogged arteries (such as bypass surgery, carotid endarterectomy, coronary stent), your doctor may direct you to use aspirin in low doses as a "blood thinner" to prevent blood clots.

If you are taking Asaphen EC (ASA) 81mg for self-treatment, follow all directions on the product package. If you are uncertain about any of the information, consult your doctor or pharmacist. If your doctor has directed you to take Asaphen EC (ASA) 81mg, take it exactly as prescribed.

Take Asaphen EC (ASA) 81mg by mouth. Drink a full glass of water (8 ounces/240 milliliters) with it unless your doctor tells you otherwise. Do not lie down for at least 10 minutes after you have taken Asaphen EC (ASA) 81mg. If stomach upset occurs while you are taking Asaphen EC (ASA) 81mg, you may take it with food or milk.

Swallow enteric-coated tablets whole. Do not crush or chew enteric-coated tablets. Doing so can increase stomach upset.

Do not crush or chew extended-release tablets or capsules. Doing so can release all of the drug at once, increasing the risk of side effects. Also, do not split extended-release tablets unless they have a score line and your doctor or pharmacist tells you to do so. Swallow the whole or split tablet without crushing or chewing.

The dosage and length of treatment are based on your medical condition and response to treatment. Read the product label to find recommendations on how many tablets you can take in a 24-hour period and how long you may self-treat before seeking medical advice. Do not take more medication or take it for longer than recommended unless directed by your doctor. Use the smallest effective dose. Consult your doctor or pharmacist if you have any questions.

If you are taking Asaphen EC (ASA) 81mg for self-treatment of headache, seek immediate medical attention if you also have slurred speech, weakness on one side of the body, or sudden vision changes. Before using Asaphen EC (ASA) 81mg, consult a doctor or pharmacist if you have headaches caused by head injury, coughing, or bending, or if you have a headache with persistent/severe vomiting, fever, and stiff neck.

If you are taking Asaphen EC (ASA) 81mg as needed (not on a regular schedule), remember that pain medications work best if they are used as the first signs of pain occur. If you wait until the pain has worsened, the medicine may not work as well. Aspirin with a special coating (enteric coating) or slow release may take longer to stop pain because it is absorbed more slowly. Ask your doctor or pharmacist to help select the best type of aspirin for you.

You should not take Asaphen EC (ASA) 81mg for self-treatment of pain for longer than 10 days. You should not use Asaphen EC (ASA) 81mg to self-treat a fever that lasts longer than 3 days. In these cases, consult a doctor because you may have a more serious condition. Tell your doctor promptly if you develop ringing in the ears or difficulty hearing.

If your condition persists or worsens (such as new or unusual symptoms, redness/swelling of the painful area, pain/fever that does not go away or gets worse) or if you think you may have a serious medical problem, tell your doctor promptly.

Upset stomach and heartburn may occur. If either of these effects persist or worsen, tell your doctor or pharmacist promptly.

If your doctor has directed you to use Asaphen EC (ASA) 81mg, remember that he or she has judged that the benefit to you is greater than the risk of side effects. Many people using Asaphen EC (ASA) 81mg do not have serious side effects.

Tell your doctor immediately if any of these unlikely but serious side effects occur: easy bruising/bleeding, difficulty hearing, ringing in the ears, change in the amount of urine, persistent or severe nausea/vomiting, unexplained tiredness, dizziness, dark urine, yellowing eyes/skin.

Asaphen EC (ASA) 81mg may rarely cause serious bleeding from the stomach/intestine or other areas of the body. If you notice any of the following rare but very serious side effects, seek immediate medical attention: black/tarry stools, persistent or severe stomach/abdominal pain, vomit that looks like coffee grounds, slurred speech, weakness on one side of the body, sudden vision changes or severe headache.

A very serious allergic reaction to Asaphen EC (ASA) 81mg is rare. However, seek immediate medical attention if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.

This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.

Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

In Canada - Call your doctor for medical advice about side effects. You may report side effects to Health Canada at 1-866-234-2345.

Click here to view a more detailed list of Asaphen EC side effects.

If your doctor directs you to take Asaphen EC (ASA) 81mg on a regular schedule (not just "as needed") and you miss a dose, take it as soon as you remember. If it is near the time of the next dose, skip the missed dose and resume your usual dosing schedule. Do not double the dose to catch up.

If you are taking this product under your doctor's direction, your doctor or pharmacist may already be aware of possible drug interactions and may be monitoring you for them. Before you start taking Asaphen EC (ASA) 81mg for self-treatment, consult your doctor or pharmacist if you are also using any prescription and nonprescription medications. Do not start, stop, or change the dosage of any medicine before checking with your doctor or pharmacist first.

Asaphen EC (ASA) 81mg should not be used with the following medication because very serious interactions may occur: mifepristone.

If you are currently using any of these medications, tell your doctor or pharmacist before starting aspirin.

Before using this product, consult your doctor if you have recently received certain live vaccines (such as varicella vaccine, live flu vaccine).

Before using Asaphen EC (ASA) 81mg, tell your doctor or pharmacist of all prescription and nonprescription products you may use, especially of: acetazolamide, "blood thinners" (such as warfarin, heparin), corticosteroids (such as prednisone), methotrexate, pemetrexed, valproic acid, herbal medications such as ginkgo biloba.

Check all prescription and nonprescription medicine labels carefully since many medications contain pain relievers/fever reducers known as NSAIDs (non-steroidal anti-inflammatory drugs such as ibuprofen, ketorolac, naproxen). To prevent an overdose of aspirin, read the labels carefully before taking other pain relievers or cold products to make sure they do not contain aspirin. Ask your pharmacist about using these products safely.

Daily use of NSAIDs (such as ibuprofen) may decrease aspirin's ability to prevent heart attack/stroke. If you are taking low-dose aspirin for prevention of heart attack/stroke, consult your doctor or pharmacist for more details and to discuss other possible treatments (such as acetaminophen) for your pain/fever.

Asaphen EC (ASA) 81mg may interfere with certain laboratory tests (including certain urine sugar tests), possibly causing false test results. Make sure laboratory personnel and all your doctors know you are taking Asaphen EC (ASA) 81mg.

This document does not contain all possible interactions. Therefore, before using this product, tell your doctor or pharmacist of all the products you use. Keep a list of all your medications with you, and share the list with your doctor and pharmacist.

Disclaimer Disclaimer
Need help?
CIPA RX - Certified Canadian International Pharmacy
Credit Cards